Hello There, Guest! Login Register
Index    |     Search    |     Members    |     Help

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
OK NURSES
#1
I have been on patch 2 1/2 days last 2 mornings have woke up feeling mighty good....down to a 3 or 4 from an 8 no morning stiffness just good...................However I was up and down all night feeling as if I got to pee and just dribble..... thirsty and itch everywhere...sick to my tummy and dizzy now it could be a urine infection or there is a nice little flu going on cuz I am having a low grade fever 100.2 have been monitoring my BP and pulse they are good....What cha think flu or call Doc time....its the itch and tummy upset that has me in a dither
........I love cats, I just cant eat a whole one by myself......







 
Reply
#2
Jayne take the patch off and see if the itching stops, but in the meantime call your Dr as it sounds like you are having side effects.

You also have the symptoms of a urinary trac or bladder infection. do you hav burning or tingling when you go. Start flushing your system with lots of water. If this is what is happening it may get worse without intervention from your Dr.
 
Reply
#3
thanks lady
........I love cats, I just cant eat a whole one by myself......







 
Reply
#4
Hi Jayne, sorry it took me so long to get on this morning... the only thing that I would add to what Tuffy has said is to check your blood sugar..the fact that you are itchy and thirsty could be a sign of changes in your sugar... it also could affect your urination. If you are dehydrated from a high sugar, you would have a low grade temp, feel dizzy and thirsty, and have an itch...so maybe that is it... so reguardless of the diagnosis being dehydration from a high blood sugar or if it is a UTI flesh yourself with a lot of water. Also please check your sugar..if this continues pass the next 24 hours..you must call your doctor..even with a UTI, this could create some changes in your sugar that will cause other issues... love Red
Be who you are and say what you feel, because those who mind don’t matter and those who matter don’t mind.
 
Reply
#5
took the patch off.....but I guess I will have to wait a couple of hours to see any effects......
........I love cats, I just cant eat a whole one by myself......







 
Reply
#6
Thanks Red, Jayne I forgot that you were Diabetic. Take care
 
Reply
#7
no honey is diabetic...... I have low normal sugar
........I love cats, I just cant eat a whole one by myself......







 
Reply
#8
OOPS sorry, Guess it is sweet that is Diabetic. Are ya flooding yourself with water? Have ya seen any blood or flecks of blood when going? Getting kind of personal here sorry.
 
Reply
#9
Tuffy...nurses are always too personal...we are not sure where the line is anymore...lol Red
Be who you are and say what you feel, because those who mind don’t matter and those who matter don’t mind.
 
Reply
#10
Yes Red I understand and you understand but try and explain that to the pt ROFL

We just have to make sure the door is closed during exams LOL
 
Reply
  


Possibly Related Threads...
Thread Author Replies Views Last Post
  Nurses bronco54501 7 5,972 09-25-2011, 08:06 PM
Last Post: red1030
  A question for the nurses? Bummer Knees 13 6,927 02-14-2010, 09:42 PM
Last Post: Bummer Knees
Question Nurses and all joint replacements...Please capricorn 17 8,085 12-31-2009, 10:42 AM
Last Post: capricorn
  need help nurses jayne 14 6,693 12-11-2009, 10:27 AM
Last Post: jayne
  OK nurses fess up jayne 11 6,179 08-07-2009, 04:41 PM
Last Post: Bummer Knees
  OK nurses jayne 12 6,762 06-22-2009, 09:49 AM
Last Post: Lilly
  Nurses, and Anyone Else that can Help Please!!! Still in Limbo 40 21,639 06-15-2009, 02:05 PM
Last Post: Still in Limbo
  A question for nurses Bummer Knees 8 5,562 01-25-2009, 04:49 PM
Last Post: Bummer Knees
  A question for the nurses on the forum? Bummer Knees 11 7,228 12-04-2008, 10:35 PM
Last Post: Bad Boy Bad Boy
  Question for Nurses. AQA 7 3,934 03-22-2008, 08:28 AM
Last Post: backache

Forum Jump:


Browsing: 1 Guest(s)